# SDR 06FDEA2455

- Difficulty date: July 2, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300*
- Aircraft serial: 800
- Aircraft time: 11,343 hours, 6,116 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: 642500052
- Part serial: 11441
- Condition: Malfunctioned
- Location: Hyd Pressure
- Part time: 17,694 hours, 9,023 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO BTR BLUE SYSTEM HYDRAULIC LOSS.  UNABLE LDG BTR, SHORT RUNWAY.  BLUE HYD PRESS TRANSMITTER LEAKING.  REMOVED AND REPLACED BLUE SYS PRESSURE XMITTER.  SERVICED SYS RAN ENG OPS CHECKED GOOD AMM29-32-13-4.
